# SDR QXEA200501235

- Difficulty date: September 17, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 18,735 hours, 26,943 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2174, FLIGHT ATTENDANT TELEPHONE INOP, CAN'T CALL COCKPIT OR MAKE PA.  MAINTENANCE REPLACED FLIGHT ATTENDANT HANDSET PER Q200 AMM 23-40-03, PAGES 401-405.  OPERATIONAL CHECK PER TASK 23-40-00-710-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
